MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported from the moment the mri started they felt a shock down the center of their body starting with their feet, moving up the body.The mri was aborted.The patient reported they have headaches and pain down the left side of their body post mri and hopes this will go away.The implanting clinician is currently out of the office.However, the patient will follow-up the week of (b)(6), 2022 when the implanting clinician returns.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the waa was not providing therapy when the unintended stimulation/new pain occurred.However, the patient was has one complete knee replacement, one partial knee replacement, and a hip replacement.Other potential causes of unintended stimulation during an mri are the stimulator does not meet mri requirements, migration, and interference from a non-stimwave device the stimulator is used to treat pain.The cause of the shock is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required.Unintended stimulation/new pain issue rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key15594900
Report Number3010676138-2022-00120
Device Sequence Number14018927
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)210701(01)00818225020648(17)210701(21)210522-67
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2021
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO190701, SWO190701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown